# SDR ASOA2012110702433

- Difficulty date: October 23, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS SIX AREAS OF MINOR CORROSION BETWEEN FS 409+16 TO 409+112.  REMOVED  SEAT TRACK & REPLACED WITH NEW SIDE SEAT TRACK IAW AMM 53-01-11-000-802 & AMM 53-01-11-400-802.
